Poureidi, Abolfazl. (1399). On computing total double Roman domination number of trees in linear time. , 52(1), 131-137.
Abolfazl Poureidi. "On computing total double Roman domination number of trees in linear time". , 52, 1, 1399, 131-137.
Poureidi, Abolfazl. (1399). 'On computing total double Roman domination number of trees in linear time', , 52(1), pp. 131-137.
Poureidi, Abolfazl. On computing total double Roman domination number of trees in linear time. , 1399; 52(1): 131-137.


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.